# SDR ASAA2013012293739

- Difficulty date: January 22, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 22,982 hours, 6,881 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11895
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 23,023 hours, 6,893 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL, LIGHT GOES OUT WITH MASTER CAUTION, RESET.   ACFT GROUNDED.  ACCOMPLISHED BITE TEST ON NR 1 CONTROLLER REF AMM TASK 21-60-00, LOGGED RAM AIR ACTUATOR FAULT,  R & R LT RAM AIR DOOR ACTUATOR REF AMM TASK 21-51-21.  OPS CK NORMAL.
